Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 17 found articles
 
 
  Axial wave propagation in viscoelastic bars using a new finite-element-based method
 
 
Title: Axial wave propagation in viscoelastic bars using a new finite-element-based method
Author: Keramat, Alireza
Ahmadi, Ahmad
Appeared in: Journal of engineering mathematics
Paging: Volume 77 (2012) nr. 1 pages 105-117
Year: 2012
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands